# SDR MALA010168

- Difficulty date: January 22, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- Aircraft time: 9,508 hours, 10,719 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT ENGINE OUTBOARD COWL 463BR NACA DUCT IS CRACKED.  REFER TO CELSIUS W/O 19279, TASK 4548, AND SAAB STATEMENT 340SDS000867.  MAINTENANCE ROUTED OUT CRACK REF: SAAB DOCUMENT 340SDS000867, NDT:  NO CRACKS NOTED IAW FFVNDT006.
